Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Corrigenda


Journal: Math. Comp. 4 (1950), 59
DOI: https://doi.org/10.1090/S0025-5718-50-99475-0
Corrigendum: Math. Comp. 4 (1950), 180.
Original Article: Math. Comp. 1 (1944), 176-193.
Original Article: Math. Comp. 1 (1944), 336.
Original Article: Math. Comp. 1 (1945), 461-480.
Original Article: Math. Comp. 3 (1949), 453-462.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-50-99475-0
Article copyright: © Copyright 1950 American Mathematical Society